# SDR CALA2023122003678

- Difficulty date: December 15, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 76,392 hours, 27,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 176484
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, FLOOR PROXIMITY LIGHTS SEAT ROWS 3 TO 11 L/H DO NOT COME ON.  REPLACED POWER SUPPLY AND BATTERY IAW B737 AMM 33-51-06-960-806. TEST OK SEAT 3 TO 11 TURN ON.
